# SDR MALA040800

- Difficulty date: October 11, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 14,260 hours, 16,580 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Beavertail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LAN, MAINTENANCE FOUND RT FLAP BEAVERTAIL BULKHEAD CRACKED AT REAR SPAR MOUNT.  MAINTENANCE REPAIRED IAW SRM 57-20-10.  AIRCRAFT RETURNED TO SERVICE 10/12/04.
